MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22518UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: kinks were evident along the hypotube.The stent had moved slightly distally on the balloon, however remained positioned between the marker bands as per specifications.There was deformation to the 8th, 9th and 10th distal stent wraps with struts raised.There was deformation to the 15th and 16th distal stent wraps with struts raised and bunched.The distal shaft was kinked 5.3cm distal to the guidewire entry port.There was deformation to the distal tip.(b)(4).
 
Event or Problem Description
It was reported that the physician was attempting to use a resolute integrity drug eluting stent to treat a severely calcified and mildly tortuous mid lm lesion exhibiting 98% stenosis.No damage noted to device packaging and no issues were noted when removing the devices from the hoop/tray.Negative prep was not performed.The lesion was pre-dilated.Severe calcification and possible old stent were reported as anomalies related to anatomy.During the procedure, the device did not pass through a previously deployed stent.Resistance was encountered during delivery and excessive force was used.Stent deformation occurred in vivo during positioning.The physician used another resolute to complete the procedure.No patient injury reported.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6371376
Report Number9612164-2017-00230
Device Sequence Number694522
Product Code NIQ
UDI-Device Identifier00643169037427
UDI-Public00643169037427
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Catalogue NumberRSINT22518UX
Device Lot Number0007918507
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2017
Initial Report FDA Received Date03/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1